# SDR 9504846615

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632US
- Make and model: Boeing 747251B
- Aircraft serial: 20360
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CRACK EMANATING FROM STR 12L WEB BUT OUT IN FRAME 240L.  STOP DRILLED CRACK TO .257 AND INSTALLED 2024-T3 .063 INCH DOUBLER PER SRM 51-40-02.
